# SDR DL733950825

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND AFT B/B FLOOR SUPPORT CRACKED AT TIE DOWN FITTING STA 727B LT AND 727D RT.  REPAIRED PER SRM 53-00-53 FIG 202.
